Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 14, 2019, 6:27 PM EDT for 4 counties in Ohio. It was in force for 48 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 6:27 PM EDT (22:27 UTC)
- Expired
- Mar 14, 2019, 7:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 16 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:30 PM EDT | TSTM WND DMG | Wilmington, OH | MULTIPLE POWER POLES DOWN OVER MULTIPLE ROADS, MULTIPLE BARNS BLOWN DOWN ACROSS COUNTY FROM 630P-725P. TIME ESTIMATED FROM RADAR. |
| Mar 14, 6:39 PM EDT | TSTM WND DMG | 4 Nne Blanchester, OH | LARGE WOOD FRAME METAL BARN SUBSTANTIALLY DAMAGED. DEBRIS FIELD 500-1000 FEET TO NORTHEAST OF BARN. TIME ESTIMATED FROM RADAR. |
| Mar 14, 6:40 PM EDT | HAIL 1 | 4 Nne Blanchester, OH | SIDING DAMAGED AND REAR WINDSHIELD BROKEN. |
| Mar 14, 6:41 PM EDT | HAIL 1.25 | Butlerville, OH | HARLAN TOWNSHIP. VIA TWITTER. |
| Mar 14, 6:48 PM EDT | TSTM WND GST 64 | 2 Sse Wilmington, OH | |
| Mar 14, 6:52 PM EDT | TSTM WND DMG | 2 Sw Sabina, OH | TREES SNAPPED. POWER POLE DOWNED. TIME ESTIMATED VIA RADAR. |
| Mar 14, 6:55 PM EDT | TSTM WND DMG | 5 Wnw Sabina, OH | BARN AND SILO BLOWN DOWN. 4 POWER POLES DOWNED. |
| Mar 14, 6:59 PM EDT | TSTM WND DMG | 2 Sw Sabina, OH | POWER LINES AND POLES DOWNED. |
| Mar 14, 7:20 PM EDT | TSTM WND DMG | 3 Se Clarksville, OH | SEVERAL TREES DOWN ACROSS STATE ROUTE 730 BETWEEN WILMINGTON AND BLANCHESTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:03 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.5 hours before the alert went out and 348 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3154 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
832
WUUS51 KILN 142227
SVRILN
OHC015-025-027-165-142315-
/O.NEW.KILN.SV.W.0013.190314T2227Z-190314T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
627 PM EDT THU MAR 14 2019
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northern Clermont County in southwestern Ohio...
North central Brown County in southwestern Ohio...
Warren County in southwestern Ohio...
Clinton County in southwestern Ohio...
* Until 715 PM EDT.
* At 627 PM EDT, a severe thunderstorm was located near Morrow,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Lebanon, Wilmington, Loveland, Milford, Blanchester, Waynesville,
Sabina, Lynchburg, New Vienna, Morrow, South Lebanon, Woodville,
Maineville, Clarksville, Harveysburg, Goshen, Martinsville, Corwin,
Newtonsville and Midland.
This includes I-71 in Ohio between mile markers 29 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3914 8426 3958 8419 3955 8362 3935 8363
3927 8377 3923 8381 3922 8384 3924 8383
3925 8386 3922 8387
TIME...MOT...LOC 2227Z 243DEG 46KT 3928 8415
HAIL...1.00IN
WIND...60MPH
$$
KC3 follow-up statements
525
WWUS51 KILN 142236
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
636 PM EDT THU MAR 14 2019
OHC015-025-027-165-142315-
/O.CON.KILN.SV.W.0013.000000T0000Z-190314T2315Z/
Clermont OH-Brown OH-Warren OH-Clinton OH-
636 PM EDT THU MAR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN CLERMONT...NORTH CENTRAL BROWN...EASTERN WARREN AND
CLINTON COUNTIES...
At 636 PM EDT, a severe thunderstorm was located near Blanchester,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Wilmington, Blanchester, Sabina, Lynchburg, New Vienna, Woodville,
Clarksville, Harveysburg, Martinsville, Newtonsville, Midland, Port
William, St. Martin, Melvin, State Route 123 at State Route 132,
Lumberton, Oakland, Lees Creek, Caesar Creek State Park and
Morrisville.
This includes I-71 in Ohio between mile markers 39 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3917 8411 3957 8403 3955 8362 3935 8363
3927 8377 3923 8381 3922 8384 3924 8383
3925 8386 3922 8387
TIME...MOT...LOC 2236Z 243DEG 46KT 3934 8401
HAIL...1.25IN
WIND...60MPH
$$
KC532
WWUS51 KILN 142247
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
647 PM EDT THU MAR 14 2019
OHC015-025-027-165-142315-
/O.CON.KILN.SV.W.0013.000000T0000Z-190314T2315Z/
Clermont OH-Brown OH-Warren OH-Clinton OH-
647 PM EDT THU MAR 14 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN CLERMONT...NORTH CENTRAL BROWN...EASTERN WARREN AND
CLINTON COUNTIES...
At 647 PM EDT, a severe thunderstorm was located over Wilmington,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Wilmington, Blanchester, Sabina, Lynchburg, New Vienna, Woodville,
Clarksville, Harveysburg, Martinsville, Newtonsville, Midland, Port
William, St. Martin, Melvin, State Route 123 at State Route 132,
Lumberton, Oakland, Lees Creek, Caesar Creek State Park and
Morrisville.
This includes I-71 in Ohio between mile markers 39 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3917 8411 3957 8403 3955 8362 3935 8363
3927 8377 3923 8381 3922 8384 3924 8383
3925 8386 3922 8387
TIME...MOT...LOC 2247Z 243DEG 46KT 3941 8384
HAIL...1.25IN
WIND...70MPH
$$
KC229
WWUS51 KILN 142306
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
706 PM EDT THU MAR 14 2019
OHC015-025-027-165-142315-
/O.EXP.KILN.SV.W.0013.000000T0000Z-190314T2315Z/
Clermont OH-Brown OH-Warren OH-Clinton OH-
706 PM EDT THU MAR 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLERMONT...NORTH
CENTRAL BROWN...EASTERN WARREN AND CLINTON COUNTIES WILL EXPIRE AT
715 PM EDT...
The severe thunderstorm warning has been replaced by another severe
thunderstorm warning for Warren, Brown, Clermont, and Clinton
counties.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, southwestern and west central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3917 8411 3957 8403 3955 8362 3935 8363
3927 8377 3923 8381 3922 8384 3924 8383
3925 8386 3922 8387
TIME...MOT...LOC 2305Z 243DEG 46KT 3952 8357
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 4:07 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 14, 4:07 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
407 PM EDT Thu Mar 14 2019
.SYNOPSIS...
Very windy conditions will occur ahead of a cold front that
will sweep across the area late this afternoon and early this
evening. Showers and some thunderstorms will occur as well with
some severe storms possible. Much cooler conditions will return
Friday and persist into early next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.
Thunderstorms are expected along a prefrontal trof axis late
this afternoon into this evening. Severe storms will be
possible. Tremendous shear is in place, and it is all about the
instability. MLCAPEs of up to 500 J/kg are expected/forecast,
which is enough to warrant main severe weather threats of
damaging winds and a few tornadoes. In addition, a tight surface
pressure gradient and mixing of strong winds aloft will produce
synoptic gusts in excess of 40 to 50 knots. In fact, have
upgraded portion of the region, roughly along I-71 and points
east/southeast, to a High Wind Warning until 8 pm EDT where
winds may gust near or in excess of 60 mph outside of
thunderstorms. Wind Advisory will then take back over for this
region until 11 pm EDT. The remainder of the area is under a
Wind Advisory until 11 pm EDT.
For later tonight, a dry slot will follow behind cold frontal
passage, with only scattered clouds expected as showers and
thunderstorms move out of our area. Winds will remain gusty
overnight, but should show a decrease in gusts. Lows will range
from the upper 30s/lower 40s west to the mid 40s east.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to northern locations. It will
become cloudy. It will remain gusty from the west between 25
and 30 knots. Highs will be much colder, ranging from the lower
40s west to the mid 40s to near 50 east.
For Friday night, pcpn will decrease as axis of mid level trough
begins to move east. Before ending, there could be a little snow
mixed in across the far north. Some partial clearing is expected
to occur west late. Winds will relax overnight. Lows will range
from the upper 20s west to the lower 30s east.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Northwest flow with surface high pressure building into the area
Saturday. This high will offer a temporary dry period. Expect
Saturdays temperatures close to 10 degrees below normal with highs
from the upper 30s north to the lower/mid 40s south.
Model solutions continue to differ on handling s/w and associated
surface low tracking through the Great Lakes Sunday. Do to
uncertainty and dry airmass will limit pops to slight chance/chance
Sunday afternoon and evening. Sunday highs to range from near 40
north to the upper 40s south.
Northwest confluent mid level flow with surface high pressure
building across the Great Lakes offering dry weather early next
week. Highs Monday to range from the upper 30s north to the upper
40s south. Temperatures to warm slightly Tuesday with highs from the
lower 40s north to near 50 south.
Model solutions differ on timing of next mid level shortwave and
associated pcpn for the middle of next week. Confidence continues to
be low so will limit pops to chance category Wednesday into
Thursday. Temperatures to continue to warm with Wednesdays highs
from the mid 40s north to the lower 50s south and 50 to 55
Thursday.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.
Thunderstorms are expected at the terminals along a prefrontal
convergent trof late this afternoon into this evening. Severe
storms will be possible. In addition, a tight surface pressure
gradient and mixing of strong winds aloft will produce synoptic
gusts in excess of 40 knots. Non-convective LLWS will also occur
given strong wind regime. MVFR ceilings and visibilities with
pockets of IFR visibilities are expected with thunderstorms.
For tonight, a dry slot will follow behind cold frontal passage,
with only scattered clouds and VFR conditions. Winds will remain
gusty overnight, but should show a decrease in gusts between 06Z
and 12Z.
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to locations north of the
terminals. However, ceilings will drop into the MVFR category as
moist CAA occurs (ceilings between 1500 and 2500 feet). It will
remain gusty from the west between 25 and 30 knots.
OUTLOOK...MVFR ceilings and wind gusts over 25 kt likely Friday
night.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 11 PM EDT this evening for OHZ026-034-035-
042>045-051>053-060-061.
High Wind Warning until 8 PM EDT this evening for OHZ046-
054>056-062>065-070>074-077>082-088.
Wind Advisory from 8 PM to 11 PM EDT this evening for OHZ046-
054>056-062>065-070>074-077>082-088.
KY...High Wind Warning until 8 PM EDT this evening for KYZ089>100.
Wind Advisory from 8 PM to 11 PM EDT this evening for
KYZ089>100.
IN...Wind Advisory until 11 PM EDT this evening for INZ050-058-059-
066-073.
High Wind Warning until 8 PM EDT this evening for INZ074-075-
080.
Wind Advisory from 8 PM to 11 PM EDT this evening for INZ074-
075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...AR
AVIATION...HickmanHazardous weather outlook, Mar 14, 3:47 PM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 347 PM EDT Thu Mar 14 2019 INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061-151200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble-Montgomery- 347 PM EDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are possible this afternoon into the early evening. These storms will be capable of producing damaging straight-line winds. In addition, a few tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions. INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-088- 151200- Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Butler- Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams- Pike-Scioto- 347 PM EDT Thu Mar 14 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Advisory. Strong to severe storms are possible this afternoon into the early evening. These storms will be capable of producing damaging straight-line winds. In addition, a few tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions.
In the hours before
Special weather statement, Mar 14, 6:15 PM EDT, 12 minutes before
Special Weather Statement National Weather Service Wilmington OH 615 PM EDT THU MAR 14 2019 OHZ077-078-142245- Hamilton OH-Clermont OH- 615 PM EDT THU MAR 14 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON AND NORTHWESTERN CLERMONT COUNTIES UNTIL 645 PM EDT... At 614 PM EDT, radar indicated a strong thunderstorm over Madeira, moving northeast at 65 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Very heavy rain... Locations impacted include... Cincinnati, Norwood, Madeira, Milford, Forestville, Mariemont, Terrace Park, Camp Dennison, Plainville, Salem Heights, The Village of Indian Hill, Newtown, Fairfax, Sherwood, Goshen, Perintown, Day Heights, Lunken Airport, Turpin Hills and Mulberry. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3906 8443 3916 8444 3925 8410 3918 8410 TIME...MOT...LOC 2214Z 239DEG 57KT 3917 8436 KC
Local storm report, Mar 14, 6:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL SILVERTON 39.19N 84.40W
03/14/2019 M0.75 INCH HAMILTON OH AMATEUR RADIO
&&
BCLocal storm report, Mar 14, 6:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 NE NORWOOD 39.18N 84.43W
03/14/2019 E1.00 INCH HAMILTON OH PUBLIC
OCCURRED IN PLEASANT RIDGE. TWITTER REPORT
&&
JDRLocal storm report, Mar 14, 6:23 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL MADEIRA 39.18N 84.37W
03/14/2019 M1.00 INCH HAMILTON OH AMATEUR RADIO
&&
BCLocal storm report, Mar 14, 6:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG 3 S BLUE ASH 39.20N 84.37W
03/14/2019 HAMILTON OH AMATEUR RADIO
SIGNIFICANT DAMAGE TO GAS STATION CANOPY ON MONTGOMERY RD
NEAR INTERSTATE 71. TIME ESTIMATED VIA RADAR.
&&
KKLocal storm report, Mar 14, 6:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL GOSHEN 39.23N 84.16W
03/14/2019 M0.75 INCH CLERMONT OH NWS EMPLOYEE
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:33 PM EDT | High Wind Warning | ILN | Adams, Brown, Butler, Clermont, Clinton, Delaware and 14 more | 4 hr |
| Mar 14, 3:33 PM EDT | Wind Advisory | ILN | Adams, Brown, Butler, Clermont, Clinton, Delaware and 14 more | 7 hr |
| Mar 14, 3:49 PM EDT | Special Weather Statement | ILN | Darke, Preble | 26 min |
| Mar 14, 4:19 PM EDT | Special Weather Statement | ILN | Preble | 26 min |
| Mar 14, 4:24 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 14 min |
| Mar 14, 4:59 PM EDT | Tornado Warning | ILN | Clermont, Hamilton | 31 min |
| Mar 14, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 29 min |
| Mar 14, 5:33 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 14, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 34 min |
| Mar 14, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 33 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 26 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Madison, Pickaway | 26 min |
| Mar 14, 6:15 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Mar 14, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 30 min |
| Mar 14, 6:41 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Mar 14, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 42 min |
| Mar 14, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 1 more | 49 min |
| Mar 14, 7:05 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 25 min |
| Mar 14, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland | 39 min |
| Mar 14, 7:24 PM EDT | Tornado Warning | ILN | Fayette, Pickaway | 12 min |
| Mar 14, 7:30 PM EDT | Tornado Warning | ILN | Brown, Clermont | 17 min |
| Mar 14, 7:32 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 13 min |
| Mar 14, 7:35 PM EDT | Tornado Warning | ILN | Highland | 25 min |
| Mar 14, 7:38 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 37 min |
| Mar 14, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 33 min |
| Mar 14, 7:47 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 14, 7:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Fayette, Highland, Pickaway, Pike and 1 more | 49 min |
| Mar 14, 7:59 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.